# SDR CALA2024122003131

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 119,809 hours, 12,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN LH DR NO.1 EMER BATTERY PACK (M33093) CAPACITY CHK FAIL REFER HX NR WO.4048366 AND ORIGINAL BY V920591. CABIN LH DR NO.1 EMER BATTERY PACK (M33093) REPLACED AND INSTALLATION CHECK AS PER AMM 33-51-06 TEST OK WORK ACCOMPLISHED BY MECH V915455 AND INSPECTED BY V896992
